# SDR SWAA2024101533017

- Difficulty date: September 1, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 500I TO BS 520 BL 0 AT PASSENGER CABIN 2024-558734<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 500I TO BS 520 BL 0 AT PASSENGER CABIN IAW.B737-800 SRM 51-40-02-0G AND DRAWING 143A5400 REV- SEE INDIVIAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
